# SDR SIMA9701702

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: EP33601
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3535 - CREW REPORTED ELECTRICAL SMOKE SMELL IN CABIN.  MAINTENANCE CHECKED AND FOUND 3 A/B WINDOW LIGHT BURNED OUT.  REPLACED LIGHT AND SOCKET ASSY.  PERFORMED OPS CHECK WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
